en
Scientific article
Open access
English

Trade and growth with heterogeneous firms

Published inJournal of international economics, vol. 74, no. 1, p. 21-34
Publication date2008
Citation (ISO format)
BALDWIN, Richard, ROBERT-NICOUD, Frédéric. Trade and growth with heterogeneous firms. In: Journal of international economics, 2008, vol. 74, n° 1, p. 21–34. doi: 10.1016/j.jinteco.2007.05.004
Main files (1)
Article (Accepted version)
accessLevelPublic
Identifiers
ISSN of the journal0022-1996
715views
684downloads

Technical informations

Creation10/03/2014 9:57:00 AM
First validation10/03/2014 9:57:00 AM
Update time03/14/2023 9:50:00 PM
Status update03/14/2023 9:50:00 PM
Last indexation01/16/2024 12:02:25 PM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack